PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 2 | 322-329
Tytuł artykułu

Some weak covering properties and infinite games

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that (I) there is a Lindelöf space which is not weakly Menger, (II) there is a Menger space for which TWO does not have a winning strategy in the game Gfin(O,Do). These affirmatively answer questions posed in Babinkostova, Pansera and Scheepers [Babinkostova L., Pansera B.A., Scheepers M., Weak covering properties and infinite games, Topology Appl., 2012, 159(17), 3644–3657]. The result (I) automatically gives an affirmative answer of Wingers’ problem [Wingers L., Box products and Hurewicz spaces, Topology Appl., 1995, 64(1), 9–21], too. The selection principle S1(Do,Do) is also discussed in view of a special base. We show that every subspace of a hereditarily Lindelöf space with an ortho-base satisfies S1(Do,Do).
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
12
Numer
2
Strony
322-329
Opis fizyczny
Daty
wydano
2014-02-01
online
2013-11-21
Twórcy
autor
Bibliografia
  • [1] Amirdžanov G.P., Šapirovskiĭ B.È., Everywhere-dense subsets of topological spaces, Soviet Math. Dokl., 1974, 15, 87–92
  • [2] Arhangel’skiĭ A.V., On a class of spaces containing all metric and all locally bicompact spaces, Soviet Math. Dokl., 1963, 4, 1051–1055
  • [3] Aurichi L.F., Selectively c.c.c. spaces, Topology Appl., 2013, 160(18), 2243–2250 http://dx.doi.org/10.1016/j.topol.2013.07.021
  • [4] Babinkostova L., Pansera B.A., Scheepers M., Weak covering properties and infinite games, Topology Appl., 2012, 159(17), 3644–3657 http://dx.doi.org/10.1016/j.topol.2012.09.009
  • [5] Bonanzinga M., Cammaroto F., Pansera B.A., Tsaban B., Diagonalizations of dense families, preprint available at http://arxiv.org/pdf/1207.4025.pdf
  • [6] Daniels P., Pixley-Roy spaces over subsets of the reals, Topology Appl., 1988, 29(1), 93–106 http://dx.doi.org/10.1016/0166-8641(88)90061-2
  • [7] van Douwen E.K., The Pixley-Roy topology on spaces of subsets, In: Set-Theoretic Topology, Academic Press, New York, 1977, 111–134
  • [8] Engelking R., General Topology, Sigma Ser. Pure Math., 6, Heldermann, Berlin, 1989
  • [9] Fuller L.B., Trees and proto-metrizable spaces, Pacific J. Math., 1983, 104(1), 55–75 http://dx.doi.org/10.2140/pjm.1983.104.55
  • [10] Gillman L., Jerison M., Rings of Continuous Functions, Grad. Texts in Math., 43, Springer, New York-Heidelberg, 1976
  • [11] Lutzer D.J., On Generalized Ordered Spaces, Dissertationes Math. (Rozprawy Mat.), 89, Polish Acad. Sci., Warsaw, 1971
  • [12] Lutzer D.J., Pixley-Roy topology, Topology Proc., 1978, 3(1), 139–158
  • [13] Miller A.W., Special subsets of the real line, In: Handbook of Set-Theoretic Topology, North-Holland, Amsterdam, 1984, 201–233
  • [14] Nyikos P.J., Some surprising base properties in topology, In: Studies in Topology, Charlotte, March 14–16, 1974, Academic Press, New York, 1975, 427–450
  • [15] Qiao Y.-Q., Tall F.D., Perfectly normal non-metrizable non-Archimedean spaces are generalized Souslin lines, Proc. Amer. Math. Soc., 2003, 131(12), 3929–3936 http://dx.doi.org/10.1090/S0002-9939-03-06966-1
  • [16] Sakai M., Cardinal functions of spaces with ortho-bases, Tsukuba J. Math., 1985, 9(3), 167–169
  • [17] Šapirovskiĭ B., The separability and metrizability of spaces with the Suslin condition, Soviet Math. Dokl., 1972, 13, 1633–1638
  • [18] Scheepers M., Combinatorics of open covers I: Ramsey theory, Topology Appl., 1996, 69(1), 31–62 http://dx.doi.org/10.1016/0166-8641(95)00067-4
  • [19] Scheepers M., Combinatorics of open covers (V): Pixley-Roy spaces of sets of reals, and ω-covers, Topology Appl., 2000, 102(1), 13–31 http://dx.doi.org/10.1016/S0166-8641(98)00141-2
  • [20] Telgársky R., On games of Topsøe, Math. Scand., 1984, 54(1), 170–176
  • [21] Wingers L., Box products and Hurewicz spaces, Topology Appl., 1995, 64(1), 9–21 http://dx.doi.org/10.1016/0166-8641(94)00080-M
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0343-4
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.